# SDR SWAA2024041058628

- Difficulty date: March 3, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2024-165620<[01] FABRICATED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-800 AMM 25-52-01-201-801;AND DWG 453A2610; SHEET 11; REV C; MATERIAL USED ALUMINUM SHEET 2024-T3;0.071 INCH SEE INDIVIDUAL SIGN-OFF BELOW;[02] FABRICATED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-800 AMM 25-52-01-201-801;AND DWG 453A2610; SHEET 11; REV C; MATERIAL USED ALUMINUM SHEET 2024-T3;0.071 INCH SEE INDIVIDUAL SIGN-OFF BELOW
